# SDR AALA202512180159

- Difficulty date: November 5, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 104,088 hours, 12,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST FLASHLIGHT IN FLIGHT ATTENDANT SEAT CENTER BEHINDGALLE Y G10 IN   PASSENGER CABIN. MAINTENANCE REPLACED FLASHLIGHT IN ATTENDANT SEAT CENTER BEHIND GALLEY G10 IN PASSENGER CABIN IAW DWG DBJ1723 AND PERFORMED OPERATIONAL TEST IAW AMM 25-64-01-710-801 TEST IS OK.
